# SDR 2005UALA00675

- Difficulty date: July 19, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 38,537 hours, 28,339 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STA 663 IS CRACKED IN TWO PLACES AT STR 3R CUTOUT.  MAJOR REPAIR ACP'D PER SRM 51-10-02 & SRM51-10-07 FIG 209 PG 225 REPAIR ANGLE INSTALLED, APPROX SIZE 16" X 4"
